International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 127

M.Tech / M.E / PhD Thesis | Mathematics | Morocco | Volume 8 Issue 10, October 2019


Existence and Multiplicity of Solutions for a Steklov System Involving the (p, q)-Laplacian

Youness Oubalhaj | Belhadj Karim | Abdellah Zerouali


Abstract: In this paper, we prove the existence of at least three weak solutions for a quasilinear elliptic system involving a pair of (p, q) -Laplacian operators with Stekov boundary value conditions. Using the variational method; the technical approach is an adaptation of a three critical points theorem due to Ricceri.


Keywords: p, q -Laplacian operator, critical point, three weak solutions


Edition: Volume 8 Issue 10, October 2019,


Pages: 889 - 899


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

Youness Oubalhaj, Belhadj Karim, Abdellah Zerouali, "Existence and Multiplicity of Solutions for a Steklov System Involving the (p, q)-Laplacian", International Journal of Science and Research (IJSR), Volume 8 Issue 10, October 2019, pp. 889-899, https://www.ijsr.net/get_abstract.php?paper_id=ART20201680



Similar Articles with Keyword 'p'

Downloads: 52 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta [5]

Share this Article

Downloads: 150 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul | G. Thulasi [2]

Share this Article


Top